Discussions By Condition: Blood conditions

cml patient

Posted In: Blood conditions 0 Replies
  • Posted By: Anonymous
  • April 12, 2011
  • 09:24 PM

Hi there,

I have been diagnosed with CML last july of 2009...I'm taking glivec for my medication since feb of 2010. I have been feeling some changes since then. Mood swings, hair loss is frequent, though im not getting the bald spot yet. I noticed that the amount of hair im losing is too many...i know that there are some side effects with the medication, Im gaining weight and sometimes i dont taste the food i eat. Bruises are rare. I only noticed the slight discoloration underneath my skin whenever im in a cold place, I get chills when im tired, and now my left thumb aches. I can also feel some numbness in my hand now. Memory loss is very frequent too. Im only 27 and I dont have any idea if this is related to my sickness or it's one of the side effects of glivec. I've had my blood sugar tested and the result is normal. Please help. I wanna know what kind of doctor i need to talk to if this symptoms are not related to my sickness.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?